Header

UZH-Logo

Maintenance Infos

Reduzierbarkeit von berechenbaren Numerierungen von P1


Falkinger, Josef (1980). Reduzierbarkeit von berechenbaren Numerierungen von P1. Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, 26:445-458.

Statistics

Citations

Additional indexing

Item Type:Journal Article, not refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:German
Date:1980
Deposited On:25 Oct 2013 12:23
Last Modified:07 Dec 2017 23:11
Publisher:Deutscher Verlag der Wissenschaften
ISSN:0044-3050

Download

Full text not available from this repository.